# SDR DALA2023110309077

- Difficulty date: November 2, 2023
- Submitted: November 3, 2023
- Operation: Air carrier
- Aircraft: N705TW
- Make and model: Boeing 757231
- Aircraft serial: 28479
- Aircraft time: 94,671 hours, 23,698 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 6811 WINGS/CENTER WING BOX/UPPER SKIN/AFT PANEL, Y=1000 -1020 / LBL 60-64 / CORROSION. CORRECTIVE ACTION: REF ERA 612879-14
